# SDR SWIA202504030004

- Difficulty date: March 4, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 43,373 hours, 42,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF PRESSURE BULKHEAD FS621.00 INTERCOSTAL INLINE WITH STRINGER 14L AND LBL36.20 CRACKED. (FILED CLOSED)REMOVED AND REPLACED FS621.00 STR 14L LBL36.20 INTERCOSTAL ON AFT SIDE OF PRESSURE BULKHEAD WITH REFERENCE TO REO 601R-53-61-100 REV "-A" DATED 2008-01-23 AND SRM 51-42-21.  COMPLIED WITH TASK CARD 51-900-1003-SKY.
